Volume 32, Issue 1
Well-Posedness for the 2D Non-Autonomous Incompressible Fluid Flow in Lipschitz-like Domain

Xin-Guang Yang and Shubin Wang


J. Part. Diff. Eq., 32 (2019), pp. 77-92.

Preview Full PDF BiBTex 211 688
  • Abstract

This paper is concerned with the global well-posedness and regularity of weak solutions for the 2D non-autonomous incompressible Navier-Stokes equation with a inhomogeneous boundary condition in Lipschitz-like domain. Using the estimate for governing steady state equation and Hardy’s inequality, the existence and regularity of global unique weak solution can be proved. Moreover, these results also hold for 2D Navier-Stokes equation with Rayleigh’s friction and Navier-Stokes-Voigt flow, but invalid for three dimension.

  • History

Published online: 2019-04

  • Cited by